BibTeX record: journals/jc/Temlyakov03

download as .bib file

@article{DBLP:journals/jc/Temlyakov03,
  author    = {Vladimir N. Temlyakov},
  title     = {Cubature formulas, discrepancy, and nonlinear approximation.},
  journal   = {J. Complexity},
  year      = {2003},
  volume    = {19},
  number    = {3},
  pages     = {352--391},
  url       = {http://dx.doi.org/10.1016/S0885-064X(02)00025-0},
  doi       = {10.1016/S0885-064X(02)00025-0},
  timestamp = {Wed, 03 Sep 2014 06:44:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jc/Temlyakov03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}